# SDR ASMF200410005

- Difficulty date: October 7, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- Aircraft time: 66,416 hours, 51,980 cycles
- Engine: Pwa JT8D217A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Modulator
- Condition: Leaking
- Location: Hyd Filter
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING LT ENGINE STARTING CAPTAIN REPORTED LT HYDRAULIC SYSTEM LEAKAGE AND PRESSURE DROP TO ZERO. DURING REVISION THE TECHNICAL PERSONNEL DETECTED THAT THE LEAK WAS FROM A LINE OF THE MAIN FILTERS MODULE. LINE WAS TIGHTENED AND HYDRAULIC FLUID RECHARGED. TESTS WERE PERFORMED IAW MM 78-31-04, ALL CORRECT.
